# SDR SWAA022139

- Difficulty date: September 12, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 47,815 hours, 45,569 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND BS 1016 AFT PRESS BULKHEAD CRACKED (2 EA) AT 6 0' CLOCK AND 9 0' CLOCK POSITION.  REPAIRED BULKHEAD PER SWA EA.
